Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Respiratory problems with stomach ache - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi how can i help you
User :   so wheres the doctor
Doctor :   i am the one
User :   are you a true doctor
Doctor :   tel me your concern
Doctor :   yes off course
User :   why do most doctors in my area not care about how we feeel
Doctor :   I am a qualified and registered medical practitioner. I can send you my degree certificate copy by email. It will be up to you to decide whether you would like to follow our suggestions or not.
Doctor :   i dont understand what you mean
Doctor :   can you explaiin a nit
Doctor :   age, sex ,gendr
Doctor :   place
User :   ok well i been having trouble breathing for the past three months or more and i get dizzy stomache ache and all they say is its asthma and no medicine they gave me works
Doctor :  
see you have to consult a pulmonogist
Doctor :   there is been many newer drugs
User :   if i messed with aspestice 6 years ago can that do n e thing
Doctor :   tell me your symptoms right now
Doctor :   you have breathing problem now also

Doctor :   what medicine you are taking now
Doctor :   hi
Doctor :   are you back
Doctor :   give me details about your treatment now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor